# SDR AALA202010119002

- Difficulty date: October 10, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 38,889 hours, 15,473 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT 1L DOOR OUTBOARD FLIGHT ATTENDANT SEAT INOPERATIVE. REMOVED AND REPLACED 1L FLASHLIGHT UNDER OUTBOARD FLIGHT ATTENDANT SEAT IAW AM M 25-22-41.
